# SDR DALA2021100506091

- Difficulty date: October 2, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 0578
- Aircraft time: 78,197 hours, 10,291 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3306 DENT EXTERNAL SKIN EXISTING REPAIR FR29 TO FR30 AND STR26L TO STR27L LOWER FUSELAGE. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR LOC. ON EXTERNAL SKIN ON BTW FR29 TO FR30 AND BTW STR26L TO STR27L LOWER FUSELAGE AS PER A330 SRM 53-21-11-300-015 AND RESTORED SURFACE PROTECTION ON REPAIR AREA AS PER SRM A330 51-75-12-911. (1968899)
